American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R52) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Dusa McDuff. Erratum to: ``The structure of rational and ruled symplectic $4$-manifolds'' . J. Amer. Math. Soc. 5 (1992) 987-988. MR 1168961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1